MathSciNet Relay Station
MathSciNet bibliographic data
MR1213864 (94h:13010) 13E15 (13F20)
Li, Hongnian On the number of generators of modules over polynomial rings. Proc. Amer. Math. Soc. 121 (1994), no. 2, 347–351.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement